Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 736021, 6 pages
Research Article

The -Difference Theorems for Meromorphic Functions of Several Variables

Department of Mathematics, Taiyuan University of Technology, Yingze West Street, No. 79, Taiyuan 030024, China

Received 28 March 2014; Revised 9 May 2014; Accepted 22 May 2014; Published 1 June 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 Zhi-Tao Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Tao Wen, “The -Difference Theorems for Meromorphic Functions of Several Variables,” Abstract and Applied Analysis, vol. 2014, Article ID 736021, 6 pages, 2014. doi:10.1155/2014/736021